MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102620-67A
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On sept 04th 2020,senseonics was made aware of an incident where user received a "new sensor detected" alert when preparing the user while troubleshooting a diiferent case of "no sensor detected" alert.It was confirmed that the transmitter is detecting both the previous sensor and the new one, preventing the system from working properly, resulting in sensor removal.
 
Additional Manufacturer Narrative
The case was escalated to next level support team and based on additional case escalation and review of the diagnostic upload, it was confirmed that the user's transmitter was detecting both the previous transmitter and the new one, preventing the system from working properly.The recommendation from the escalation team is to have both sensors, new and previous, removed and another sensor inserted.Senseonics would cover the costs for sensor replacement and procedure.No investigation was found necessary for this complaint.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
MDR Report Key10624511
Report Number3009862700-2020-00511
Device Sequence Number2604161
Product Code QCD
UDI-Device Identifier00817491022356
UDI-Public00817491022356
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2020
Device Model Number102620-67A
Device Catalogue NumberFG-4201-00-301
Device Lot NumberWP07591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date10/04/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR